zbMATH — the first resource for mathematics

Letter to editors. (English) Zbl 1303.90028
Summary: This letter is to let you know that we found serious errors in the paper [F. Guillemin et al., ibid. 74, No. 2–3, 235–272 (2013; Zbl 1266.90074)]. As we explain in the forthcoming sections, the fundamental error originates in [F. Guillemin and A. Simonian, “Asymptotic analysis of random walks in the quarter plane” (submitted)]. For the same reasons, it appears that the main results of [F. Guillemin and J. S. H. van Leeuwaarden, ibid. 67, No. 1, 1–32 (2011; Zbl 1210.60100), Section 4, Proposition 3] are also false.

90B22 Queues and service in operations research
Full Text: DOI
[1] Guillemin, F; Knessl, C; Leeuwaarden, JSH, Wireless 3-hop networks with stealing II: exact solutions through boundary value problems, Queueing Syst., 74, 235-272, (2013) · Zbl 1266.90074
[2] Guillemin, F., Simonian, A.: Asymptotic analysis of random walks in the quarter plane. (2011). (Submitted for publication)
[3] Guillemin, F; Leeuwaarden, J, Rare event asymptotics for a random walk in the quarter plane, Queueing Syst., 67, 1-32, (2011) · Zbl 1210.60100
[4] Guillemin, F; Simonian, A; Skogseid, A (ed.); Fasano, V (ed.), Asymptotics for random walks in the quarter plane with queueing applications, (2011), New York
[5] Fayolle, G., Iasnogorodski, R., Malyshev, V.: Random Walks in the Quarter Plane. Springer, New York (1999) · Zbl 0932.60002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.